Works matching DE "LINEAR matrix inequalities"
Results: 3777
On approximating the nearest Ω‐stable matrix.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 3, p. 1, doi. 10.1002/nla.2282
- By:
- Publication type:
- Article
Numerical solution of Lyapunov equations related to Markov jump linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 6, p. N.PAG, doi. 10.1002/nla.2113
- By:
- Publication type:
- Article
Truncated low-rank methods for solving general linear matrix equations.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 3, p. 564, doi. 10.1002/nla.1973
- By:
- Publication type:
- Article
On the stability of 2D state-space models.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 198, doi. 10.1002/nla.836
- By:
- Publication type:
- Article
Second moment constraints and the control problem of Markov jump linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 357, doi. 10.1002/nla.1849
- By:
- Publication type:
- Article
Strong practical stability and stabilization of uncertain discrete linear repetitive processes Strong practical stability and stabilization of uncertain discrete linear repetitive processes.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 220, doi. 10.1002/nla.812
- By:
- Publication type:
- Article
Further Improvements in High Gain Observer Design for Systems with Structured Nonlinearities.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 805, doi. 10.1002/pamm.201610391
- By:
- Publication type:
- Article
Reliability of disturbance rejection control based on the geometrical disturbance decoupling.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 823, doi. 10.1002/pamm.201610400
- By:
- Publication type:
- Article
The Kalman-Yakubovich-Popov Inequality for Descriptor Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 645, doi. 10.1002/pamm.201510312
- By:
- Publication type:
- Article
Stability Analysis of Switched Linear Systems with Uncertainty and Delays.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 2, p. 1229, doi. 10.1007/s11277-018-5490-2
- By:
- Publication type:
- Article
Local stability in the problem of identifying coefficients of a linear difference equation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 4, p. 410, doi. 10.1007/s10958-012-1138-z
- By:
- Publication type:
- Article
Global robust exponential stability for Hopfield neural networks with non-Lipschitz activation functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 4, p. 511, doi. 10.1007/s10958-012-1079-6
- By:
- Publication type:
- Article
Completely Positive Binary Tensors.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 3, p. 1087, doi. 10.1287/moor.2018.0963
- By:
- Publication type:
- Article
An Exact Duality Theory for Semidefinite Programming Based on Sums of Squares.
- Published in:
- Mathematics of Operations Research, 2013, v. 38, n. 3, p. 569, doi. 10.1287/moor.1120.0584
- By:
- Publication type:
- Article
具有时滞的分数阶忆阻神经网络固定时间同步.
- Published in:
- Electronic Science & Technology, 2023, v. 36, n. 8, p. 81, doi. 10.16180/j.cnki.issn1007-7820.2023.08.012
- By:
- Publication type:
- Article
改进的扰动LPV系统输出反馈预测控制.
- Published in:
- Electronic Science & Technology, 2023, v. 36, n. 1, p. 81, doi. 10.16180/j.cnki.issn1007-7820.2023.01.012
- By:
- Publication type:
- Article
Sliding mode controller design via delay-dependent H∞ stabilization criterion for load frequency regulation.
- Published in:
- Protection & Control of Modern Power Systems, 2023, v. 8, n. 1, p. 1, doi. 10.1186/s41601-023-00322-w
- By:
- Publication type:
- Article
Decentralized robust control for T-S fuzzy bi-linear interconnected system.
- Published in:
- Indian Journal of Power & River Valley Development, 2021, v. 71, n. 11/12, p. 176
- By:
- Publication type:
- Article
Robust LQG Controller Design by LMI Approach of a Doubly-Fed Induction Generator for Aero-Generator.
- Published in:
- Journal Européen des Systèmes Automatisés, 2022, v. 55, n. 6, p. 803, doi. 10.18280/jesa.550613
- By:
- Publication type:
- Article
Design of fuzzy TS controller for simultaneous stabilization of nonlinear systems.
- Published in:
- Computational Intelligence in Electrical Engineering, 2023, v. 13, n. 4, p. 31, doi. 10.22108/isee.2021.126312.1435
- By:
- Publication type:
- Article
Angular speed control in a hybrid stepper motor using linear matrix inequality.
- Published in:
- Computational Intelligence in Electrical Engineering, 2021, v. 12, n. 3, p. 35
- By:
- Publication type:
- Article
Event-Based Pinning Synchronization Control for Discrete-Time Delayed Complex Cyber-Physical Networks Under All-Around Attacks.
- Published in:
- Information Technology & Control, 2023, v. 52, n. 1, p. 155, doi. 10.5755/j01.itc.52.1.31775
- By:
- Publication type:
- Article
Stabilization of Arbitrary Switched Nonlinear Fractional Order Dynamical Systems: Application to Francis Hydro-Turbine Governing System.
- Published in:
- Information Technology & Control, 2019, v. 48, n. 3, p. 401, doi. 10.5755/j01.itc.48.3.20470
- By:
- Publication type:
- Article
H∞ Control of Network Control System for Singular Plant.
- Published in:
- Information Technology & Control, 2018, v. 47, n. 1, p. 140, doi. 10.5755/j01.itc.47.1.19982
- By:
- Publication type:
- Article
Computing Regions of Stability for Limit Cycles of Piecewise Affine Systems.
- Published in:
- Information Technology & Control, 2017, v. 46, n. 4, p. 459, doi. 10.5755/j01.itc.46.4.16072
- By:
- Publication type:
- Article
Discrete networked dynamic systems with mode separation: state and output synchronization.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 7, p. 986, doi. 10.1080/10236198.2021.1954627
- By:
- Publication type:
- Article
About stability of difference equations with square summable level of stochastic perturbations.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 3, p. 362, doi. 10.1080/10236198.2020.1734585
- By:
- Publication type:
- Article
ON THE DISCRETIZATION TECHNIQUE FOR THE HARDY-LITTLEWOOD MAXIMAL OPERATORS.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 2, p. 287, doi. 10.14321/realanalexch.41.2.0287
- By:
- Publication type:
- Article
Criteria for the existence of cuspidal theta representations.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0046-6
- By:
- Publication type:
- Article
Delay-dependent robust H∞ control for neutral time-delay systems.
- Published in:
- Mathematical Structures in Computer Science, 2014, v. 24, n. 5, p. N.PAG, doi. 10.1017/S0960129512000497
- By:
- Publication type:
- Article
Dissipative Controller Design for Networked Control Systems via the Markovian Jump System Approach.
- Published in:
- Journal of Engineering & Technological Sciences, 2013, v. 45, n. 1, p. 25, doi. 10.5614/j.eng.technol.sci.2013.45.1.3
- By:
- Publication type:
- Article
СТАБІЛІЗАЦІЯ ДИСКРЕТНИХ СИСТЕМ З ЧАСОВИМИ ЗАТРИМКАМИ ЗА СТАНОМ ТА ОБМЕЖЕННЯМИ КЕРУЮЧИХ ВПЛИВІВ.
- Published in:
- Radio Electronics, Computer Science, Control, 2023, n. 2, p. 142, doi. 10.15588/1607-3274-2023-2-15
- By:
- Publication type:
- Article
Active Vibration Control of Container Cranes against Earthquake by the Use of LMI Based Mixed H<sub>2</sub>/H∞ State-Feedback Controller.
- Published in:
- Shock & Vibration, 2015, v. 2015, p. 1, doi. 10.1155/2015/589289
- By:
- Publication type:
- Article
A T-S Fuzzy Approach with Extended LMI Conditions for Inverted Pendulum on a Cart.
- Published in:
- Engineering, Technology & Applied Science Research, 2024, v. 14, n. 1, p. 12670, doi. 10.48084/etasr.6577
- By:
- Publication type:
- Article
A Robust Frequency Controller based on Linear Matrix Inequality for a Parallel Islanded Microgrid.
- Published in:
- Engineering, Technology & Applied Science Research, 2020, v. 10, n. 5, p. 6264, doi. 10.48084/etasr.3769
- By:
- Publication type:
- Article
Controller Design For DFIG Driven By Variable Speed Wind Turbine Using Static Output Feedback Technique.
- Published in:
- Engineering, Technology & Applied Science Research, 2016, v. 6, n. 4, p. 1056, doi. 10.48084/etasr.697
- By:
- Publication type:
- Article
传感器饱和约束下网络化系统的故障检测.
- Published in:
- Journal of Nanjing University of Aeronautics & Astronautics / Nanjing Hangkong Hangtian Daxue Xuebao, 2019, v. 51, n. 6, p. 809, doi. 10.16356/j.1005-2615.2019.06.011
- By:
- Publication type:
- Article
Response Suppression of FGM Plate Using Piezoelectric Layers Under Parametric Uncertainty Conditions with Markovian Jump Approach.
- Published in:
- International Journal of Computational Methods, 2021, v. 18, n. 10, p. 1, doi. 10.1142/S0219876221500493
- By:
- Publication type:
- Article
Stabilizing model predictive control of time-varying non-linear systems using linear matrix inequalities.
- Published in:
- IMA Journal of Mathematical Control & Information, 2016, v. 33, n. 1, p. 21, doi. 10.1093/imamci/dnu022
- By:
- Publication type:
- Article
Random sensor failure design of H<sub>∞</sub> filter for uncertain Markovian jump time-delay neural networks.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 4, p. 737, doi. 10.1093/imamci/dnu017
- By:
- Publication type:
- Article
Robust H<sub>∞</sub> reliable control for uncertain switched neutral systems with distributed delays.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 1, p. 1, doi. 10.1093/imamci/dnt031
- By:
- Publication type:
- Article
Fault detection for a class of non-linear networked systems with Markovian transmission delays.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 1, p. 141, doi. 10.1093/imamci/dnt035
- By:
- Publication type:
- Article
Reliable passivity and passification for singular Markovian systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 2, p. 155
- By:
- Publication type:
- Article
Exponential stabilization of time-varying delay systems with non-linear perturbations.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 4, p. 441, doi. 10.1093/imamci/dnt022
- By:
- Publication type:
- Article
A minimal-order observer-based guaranteed cost controller for uncertain time-varying delay systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2012, v. 29, n. 1, p. 113, doi. 10.1093/imamci/dnr029
- By:
- Publication type:
- Article
Dynamic feedback control over unreliable communication channels.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 2, p. 195, doi. 10.1093/imamci/dnt006
- By:
- Publication type:
- Article
On observability gramian of a parallel flow heat exchanger equation with diffusive terms.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 4, p. 463, doi. 10.1093/imamci/dns037
- By:
- Publication type:
- Article
Observer-based event-triggered control for certain and uncertain linear systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 4, p. 527, doi. 10.1093/imamci/dns035
- By:
- Publication type:
- Article
A further remark on the problem of reliable stabilization using rectangular dilated LMIs.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 4, p. 571, doi. 10.1093/imamci/dnt020
- By:
- Publication type:
- Article
Stabilization of quasi-one-sided Lipschitz nonlinear systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 2, p. 169
- By:
- Publication type:
- Article